Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 34, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 6, 2008, 4:55 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 4:55 PM CDT (21:55 UTC)
- Expired
- Jun 6, 2008, 5:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Kenosha County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:55 PM CDT | TSTM WND GST 50 | 6 Ne Paddock Lake, WI | TRAINED SPOTTER ESTIMATED WINDS UP TO 50 MPH. |
| Jun 6, 5:00 PM CDT | TSTM WND GST 60 | Union Grove, WI | MEASURED AT UNION GROVE MIDDLE SCHOOL. |
| Jun 6, 5:12 PM CDT | TSTM WND GST 41 | Racine Batten Arpt(Krac, WI | VISIBILITY ALSO FELL TO 1/3 OF A MILE ON THE 1-MINUTE OBSERVATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:05 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 062155
SVRMKX
WIC059-101-062230-
/O.NEW.KMKX.SV.W.0034.080606T2155Z-080606T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
455 PM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
RACINE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 530 PM CDT
* AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PADDOCK LAKE...AND MOVING NORTHEAST AT 53 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
UNION GROVE AND KENOSHA AIRPORT BY 500 PM CDT...
STURTEVANT BY 505 PM CDT...
WIND POINT AND RACINE BATTEN AIRPORT BY 515 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4269 8775 4249 8802 4250 8830 4259 8830
4282 8803 4285 8794 4284 8783 4285 8781
4278 8774
TIME...MOT...LOC 2155Z 233DEG 46KT 4261 8805
$$
BORGHOFF4 follow-up statements
000
WWUS53 KMKX 062204
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
504 PM CDT FRI JUN 6 2008
WIC059-101-062230-
/O.CON.KMKX.SV.W.0034.000000T0000Z-080606T2230Z/
RACINE WI-KENOSHA WI-
504 PM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR KENOSHA AND EASTERN RACINE COUNTIES...
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KENOSHA AIRPORT...OR NEAR STURTEVANT...MOVING NORTHEAST
AT 53 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELMWOOD PARK...FRANKSVILLE AND 7 MILES SOUTHEAST OF CALEDONIA BY
510 PM CDT...
NORTH BAY...DOWNTOWN RACINE...RACINE BATTEN ARPT(KRAC) AND RACINE
BATTEN FIELD BY 515 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4275 8775 4269 8775 4264 8782 4249 8802
4250 8830 4276 8804 4282 8794 4285 8781
4278 8774
TIME...MOT...LOC 2204Z 233DEG 46KT 4268 8792
$$
CRAVEN000
WWUS53 KMKX 062214
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 PM CDT FRI JUN 6 2008
WIC059-101-062230-
/O.CON.KMKX.SV.W.0034.000000T0000Z-080606T2230Z/
RACINE WI-KENOSHA WI-
513 PM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN KENOSHA AND EASTERN RACINE COUNTIES...
AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ELMWOOD PARK...OR NEAR DOWNTOWN RACINE...MOVING
NORTHEAST AT 53 MPH.
PEA SIZED HAIL WAS REPORTED 1 MILE NORTH OF DOWNTOWN RACINE AT 512
PM CDT...AND WAS GETTING LARGER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4269 8775 4249 8802 4250 8816 4251 8817
4272 8804 4282 8794 4285 8781 4278 8774
TIME...MOT...LOC 2213Z 233DEG 46KT 4275 8779
$$
CRAVEN000
WWUS53 KMKX 062222
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT FRI JUN 6 2008
WIC059-101-062230-
/O.CON.KMKX.SV.W.0034.000000T0000Z-080606T2230Z/
RACINE WI-KENOSHA WI-
519 PM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN KENOSHA AND EASTERN RACINE COUNTIES...
AT 515 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER RACINE...MOVING NORTHEAST AT 53
MPH.
NUMEROUS REPORTS OF TREES DOWN WERE RECEIVED FROM LAW ENFORCEMENT
IN THE CITY OF RACINE SINCE 510 PM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4269 8775 4249 8802 4250 8816 4251 8817
4272 8804 4282 8794 4285 8781 4278 8774
TIME...MOT...LOC 2219Z 233DEG 46KT 4279 8770
$$
MBK000
WWUS53 KMKX 062229
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 PM CDT FRI JUN 6 2008
WIC059-101-062238-
/O.EXP.KMKX.SV.W.0034.000000T0000Z-080606T2230Z/
RACINE WI-KENOSHA WI-
528 PM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KENOSHA AND EASTERN
RACINE COUNTIES WILL EXPIRE AT 530 PM CDT...
THE SEVERE THUNDERSTORMS HAVE PUSHED EAST OVER THE NEARSHORE WATERS
OF LAKE MICHIGAN. HENCE THE SEVERE THUNDERSTORM WARNING IS BEING
ALLOWED TO EXPIRE AT 530 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4269 8775 4249 8802 4250 8816 4251 8817
4272 8804 4282 8794 4285 8781 4278 8774
TIME...MOT...LOC 2228Z 233DEG 46KT 4286 8757
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:58 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 6, 2:58 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT FRI JUN 6 2008
.DISCUSSION...FORECAST FOCUS ON PROLONGED WET AND UNSETTLED PERIOD
FOR THE WEEKEND AND TIMING OF CONVECTION NEXT WEEK.
.TONIGHT...CONVECTION TO EXIT EARLY TONIGHT AND WINDS WILL
DECREASE WITH TIME AS DRIER MORE STABLE AIRMASS PUSHES ACROSS CWA
FORM THE SOUTHWEST.
.SHORT TERM...SATURDAY AND SUNDAY...WEATHER PATTERN INDICATED BY
PROGS MAINTAIN A SOUTHWEST UPPER AIR FLOW WITH A SLOW MOVING
NEARLY PARALLEL BOUNDARY SLIDING SLOWLY SOUTHWARD ACROSS THE STATE
SATURDAY AND SUNDAY. NAM/GFS PROGS GRAB ONTO THIS PATTERN WHICH
WILL INSURE SEVERAL PERIODS OF CONVECTION DURING THIS TIME PERIOD.
IN ADDITION AMPLE LOW LEVEL MOISTURE...WITH PRECIPITABLE WATER
VALUES BETWEEN 1.50 AND 2 INCHES...WILL BE PRESENT DUE ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. WILL NEED TO
MAINTAIN WATCH FOR POSITION OF THIS SOUTHWARD BOUNDARY INTO THE
WEEKEND THAT WILL ACT AS FOCUS FOR HEAVY RAINFALL. FEEL HEAVY
RAINFALL WILL AFFECT WEST PARTS OF CWA SATURDAY NIGHT AND ENTIRE
CWA SUNDAY AFTERNOON THROUGH EARLY SUNDAY NIGHT. WILL INCLUDE
HEAVY RAIN WITH HIGH RAIN CHANCES DURING THESE FORECAST
PERIODS...AND ISSUE AN ESF EMPHASIZING AREAS WHERE FLASH FLOOD
GUIDANCE IS ALREADY LOW. STAYED CLOSE TO GUIDANCE PERIOD OF WARM
TEMPERATURES DUE TO UNCERTAINTY OF TIMING OF PRECIPITATION.
.LONG TERM...MONDAY THROUGH FRIDAY. FAIRLY ACTIVE WEATHER PATTERN
CONTINUES WITH HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
HOWEVER CONFIDENCE IS LOW AT THE MOMENT TO FIND A DECENT DRY
PERIOD AS GFS AND ECMWF HI RES NOT IN SYNC WITH TIMING OF
CONVECTION. SO WILL JUST MODIFY RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS EARLIER COOLER GFS RUN
NOW HAS REVERSED ITSELF.
&&
.AVIATION...WEAK COOL FRONT MOVING ACROSS SOUTHERN WISCONSIN THIS
EVENING WITH DRIER AIRMASS AND DECREASING WINDS. SCATTERED
THUNDERSTORMS EAST OF MADISON SHOULD EXIT SOUTHEAST WISCONSIN BY
02Z. OTHER THAN MVFR CONDITIONS IN EVENING THUNDERSTORM EXPECT VFR
CONDITIONS THROUGH 12Z SATURDAY. SOUTHWEST SURFACE WINDS 20 TO 30
KNOTS WITH GUSTS TO AROUND 50 KNOTS WILL DECREASE TO 10 TO 20 MPH
AFTER MIDNIGHT.
&&
.MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 10 MPH THIS EVENING
DUE TO A TIGHT SURFACE PRESSURE GRADIENT. THE COMBINATION OF A
RELAXING OF THE PRESSURE GRADIENT AND THE TEMPERATURE INVERSION
JUST ABOVE THE LAKE SURFACE WILL COMBINE TO ALLOW WINDS TO DROP
BELOW SMALL CRAFT ADVISORY AFTER 10 PM.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WARNING UNTIL 6 PM CDT THIS AFTERNOON FOR WIZ069.
WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR WIZ051-052-
058>060-064>066-070>072.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.
&&
SHORT/LONG TERM...17
AVIATION/MARINE...20Hazardous weather outlook, Jun 6, 4:10 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT FRI JUN 6 2008 WIZ046-047-051-052-056>060-062>072-071115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 PM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EAST OF A LINE FROM RIPON TO JANESVILLE THIS EVENING. A HIGH WIND WARNING IS IN EFFECT FOR ROCK COUNTY UNTIL 6 PM. A WIND ADVISORY IS IN EFFECT FOR MUCH OF SOUTHEAST WISCONSIN UNTIL 6 PM CDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS AT VARIOUS TIMES THROUGH THE PERIOD SATURDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY NIGHT...AND AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY TONIGHT. LMZ643>646-071115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 PM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THERE IS A SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING FOR STRONG AND GUSTY SOUTH WINDS PRODUCING HIGH WAVES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING. THERE IS AN INCREASED RISK OF RIP CURRENTS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS AT VARIOUS TIMES THROUGH THE PERIOD SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY NIGHT...AND AGAIN ON SUNDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 6, 4:21 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL EAGLE LAKE 42.71N 88.13W
06/06/2008 E0.75 INCH RACINE WI OTHER FEDERAL
REPORT RECEIVED FROM THE NSSL SHAVE EXPERIMENT.
&&
LAMERS/CFLocal storm report, Jun 6, 4:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 W EAGLE LAKE 42.71N 88.19W
06/06/2008 RACINE WI OTHER FEDERAL
TREE LIMBS 10 INCHES IN DIAMETER DOWNED. REPORT RECEIVED
FROM THE NSSL SHAVE EXPERIMENT.
&&
LAMERS/CFLocal storm report, Jun 6, 4:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 5 SE MILTON 42.73N 88.88W
06/06/2008 ROCK WI LAW ENFORCEMENT
A FEW TREES REPORTED DOWNED NEAR JOHNSTOWN CENTER. TIME
IS APPROXIMATE.
&&
LAMERS/CFLocal storm report, Jun 6, 4:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG ORFORDVILLE 42.63N 89.26W
06/06/2008 ROCK WI LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS MANY AREAS OF SOUTHWEST ROCK
COUNTY INTO THE JANESVILLE AREA WITH TREES DOWNED. THIS
WAS DUE TO GRADIENT WINDS...AS THUNDERSTORMS DID NOT
AFFECT THIS AREA.
&&
LAMERS/CFSpecial weather statement, Jun 6, 4:49 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 449 PM CDT FRI JUN 6 2008 WIZ051-052-058>060-064>066-069>072-062300- FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 449 PM CDT FRI JUN 6 2008 ...TORNADO WATCH 474 REMAINS IN EFFECT UNTIL 6 PM CDT FROM SHEBOYGAN...WAUKESHA...AND ELKHORN ON EAST... THE TORNADO WATCH REMAINS IN EFFECT FOR SHEBOYGAN...OZAUKEE... WAUKESHA...MILWAUKEE...WALWORTH...RACINE...AND KENOSHA COUNTIES. DRIER AND MORE STABLE AIR CONTINUES TO PUSH INTO SOUTHEAST WISCONSIN...GRADUALLY ENDING THE THREAT OF SEVERE WEATHER. A DRYLINE WAS LOCATED FROM NEAR SHEBOYGAN TO WEST BEND TO OCONOMOWOC TO ELKHORN...AND WAS MOVING SLOWLY EAST. THE AIRMASS EAST OF THIS LINE REMAINS HUMID AND UNSTABLE...BUT MOST OF THE STORMS HAVE MOVED EAST OF THE AREA OVER LAKE MICHIGAN AND MICHIGAN. ISOLATED THUNDERSTORMS ARE POSSIBLE FOR THE NEXT HOUR OR SO...ESPECIALLY IN RACINE AND KENOSHA COUNTIES. THE SEVERE THREAT IS GRADUALLY DIMINISHING. IT SHOULD CLEAR OUT AFTER 9 PM CDT AND THE REST OF THE NIGHT SHOULD BE QUITE. CRAVEN
Local storm report, Jun 6, 4:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG WILLIAMS BAY 42.58N 88.54W
06/06/2008 WALWORTH WI BROADCAST MEDIA
2 FOOT DIAMETER TREE UPROOTED ALONG THE LAKEFRONT IN
WILLIAMS BAY. RELAYED BY WREX-TV IN ROCKFORD ILLINOIS.
&&
LAMERS/CFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:24 PM CDT | River Flood Watch | MKX | Kenosha | 9 hr |
| Jun 6, 5:55 AM CDT | River Flood Warning | MKX | Kenosha | 24 days |
| Jun 6, 1:39 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 66 min |
| Jun 6, 1:44 PM CDT | Special Marine Warning | MKX | 91 min | |
| Jun 6, 2:03 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 27 min |
| Jun 6, 2:12 PM CDT | High Wind Warning | MKX | Rock | 4 hr |
| Jun 6, 2:12 PM CDT | Wind Advisory | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 4 hr |
| Jun 6, 2:16 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 25 min |
| Jun 6, 2:21 PM CDT | Tornado Warning | MKX | Walworth | 54 min |
| Jun 6, 2:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 37 min |
| Jun 6, 2:25 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 35 min |
| Jun 6, 2:27 PM CDT | Special Marine Warning | MKX | 19 min | |
| Jun 6, 2:39 PM CDT | Special Marine Warning | MKX | 66 min | |
| Jun 6, 2:45 PM CDT | Tornado Warning | MKX | Kenosha, Racine | 46 min |
| Jun 6, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 35 min |
| Jun 6, 2:56 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 6, 3:03 PM CDT | Tornado Warning | MKX | Milwaukee, Waukesha | 31 min |
| Jun 6, 3:48 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 27 min |
| Jun 6, 5:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 6, 6:30 PM CDT | Special Marine Warning | MKX | 60 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.